# SDR SWAA2022052597526

- Difficulty date: April 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241UF
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT FLOOR PANEL 241UF UPPER SIDE SKIN SURFACE CRACKED. (18-030) / [01] FABRICATED NEW FLOOR-BOARD PANEL #241UF AT MAIN CABIN AREA IN REF B737-700 SRM 53-00-50-2R-0;[02] VERIFIED STEP 1
